MAUDE Adverse Event Report: LifeScan Europe GMBH OneTouch Verio Flex; Glucose Monitoring Sys/Kit

LifeScan Europe GMBH OneTouch Verio Flex; Glucose Monitoring Sys/Kit
Model Number 024044
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Fatigue (1849); Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 07/26/2026
Type of Reportable Event Serious Injury

Brand Name
OneTouch Verio Flex
Common Device Name
Glucose Monitoring Sys/Kit
Manufacturer (Section D)
LifeScan Europe GMBH
dammstrasse 19
zug 6300
SZ  6300
MDR Report Key50926758
Report Number3042301847-2026-00039
Device Sequence Number18575458
Product Code NBW
UDI-Device Identifier00353885011839
UDI-Public00353885011839
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
Report Date (Section F) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number024044
Device Catalogue Number024-044
Device Lot NumberZ2407053X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown